Opuscula Mathematica
Opuscula Math. 34, no. 4 (), 747-761
http://dx.doi.org/10.7494/OpMath.2014.34.4.747
Opuscula Mathematica

Existence of three solutions for perturbed nonlinear difference equations



Abstract. Using critical point theory, we study the existence of at least three solutions for perturbed nonlinear difference equations with discrete boundary-value condition depending on two positive parameters.
Keywords: nonlinear difference equations, discrete boundary value problem, three solutions, critical point theory, variational methods.
Mathematics Subject Classification: 39A05, 34B15.
Cite this article as:
Shapour Heidarkhani, Mohsen Khaleghi Moghadam, Existence of three solutions for perturbed nonlinear difference equations, Opuscula Math. 34, no. 4 (2014), 747-761, http://dx.doi.org/10.7494/OpMath.2014.34.4.747
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.